Publication Type: Articoli

Time-dependent traffic equilibria

Jou. Optim. Th. Appl., Vol. 103, No. 3, 1999, 543-555.
P. Daniele, A. Maugeri, W. Oettli
Publisher's website

Variational Inequalities and Time-dependent traffic equilibria

C. R. Acad. Sci, Paris, t. 326, serie 1, 1998, 1059-1062.
P. Daniele, A. Maugeri, W. Oettli

A remark on a dynamic model of a Quasi-Variational Inequality

Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl. 48, 1997, 91-100.
P. Daniele

Duality Theory for Variational Inequalities

Communications in Applied Analysis 1, no. 2, 1997, 257-267.
P. Daniele

Dual Variational Inequality and Applications to asymmetric traffic equilibrium problem with capacity constraints

“Equilibrium Problems with Side Constraints. Lagrangean Theory and Duality”, F. Giannessi – A. Maugeri editors, Le Matematiche, 49, 1994, 211-222.
P. Daniele
Publisher's website